# SDR DALA2017111008056

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 44,220 hours, 27,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT FAILED TO ILLUMINATE AT ROW 17.  REPLACED THE LAMPS IAW AMM 33-51. OPS CHECKED GOOD. OK FOR SERVICE.
